# SDR DALA13008050990

- Difficulty date: February 15, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 56,267 hours, 41,033 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Bs 376
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR THRESHOLD STA 376 CORRODED.  REMOVED CORRODED DOOR SEAL DEPRESSOR SPLICE.  INSTALLED NEW DOOR SEAL DEPRESSOR SPLICE IAW DWG 5910142, SRM 51-30-02.
